# SDR IPXA2024091022420

- Difficulty date: March 6, 2023
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,796 hours, 26,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UP5360710I
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** FUSELAGE RIGHT SIDE CREASE BEAM ELECTRICAL ARCING DAMAGE NEAR STA 1195. E.O. 861.
